# SDR SIMA20131005004

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N720AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145279
- Aircraft time: 29,271 hours, 26,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82311
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING, AISLE, EMERGENCY LIGHT AT EMERGENCY EXIT ROW INOPERATIVE.  R & R  SIGN ASSY AT EMERGENCY ROW IAW MM 33-50-15, OPS CHECKED GOOD.
